# SDR AALA201712289002

- Difficulty date: December 26, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 47,678 hours, 5,621 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: 183W006111
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE LEFT ELEVATOR TRAILING EDGE BETWEEN ES 161.49 AND 166.49.   A TEMPERARY REPAIR WAS COMPLETED.   AIRCRAFT WAS GROUNDED.
